# SDR SWIA202158116

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-BAY FLOOR SUPPORT ANGLE ON AFT SIDE OF FS280 CORRODED AS MARKED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED CORRODED A BAY FLOOR SUPPORT ANGLE REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.
